# SDR DALA2025110708129

- Difficulty date: November 7, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N426DZ
- Make and model: Airbus A330-941
- Aircraft serial: 2045
- Aircraft time: 9,531 hours, 1,098 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Roller
- Condition: Worn
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OUTBD FLAP - OUTBD GUIDE ROLLER IS WORN.   REPLACED WORN ROLLER PER A330 AMM 27-54-73. (1292527)
